Additive effect causing translucent effect also

Get help using Construct 2

Post » Tue Nov 15, 2011 4:30 pm

Hello people,
I have some sprites that I need to have a transparent background to, but when I use the additive effect is also causes them to go translucent also.

Pic 1 - In construct:
http://i41.tinypic.com/k1rtpf.png

Pic 2 - In game:
http://i43.tinypic.com/2v9d99y.png

Please help me. How can I get rid of the background and keep my objects opaque?

Thank-you
B
13
S
2
G
4
Posts: 54
Reputation: 3,882

Post » Tue Nov 15, 2011 6:01 pm

Create your sprites with a transparent background - use something like Paint.net or Gimp that supports it and save to PNG.
B
19
S
6
G
6
Posts: 1,101
Reputation: 5,646

Post » Wed Nov 16, 2011 11:11 am

Thanks [ :) ]
B
13
S
2
G
4
Posts: 54
Reputation: 3,882


Return to How do I....?

Who is online

Users browsing this forum: Baidu [Spider], Televangelist and 28 guests